Existence of Spatial Equilibrium

Grimaud, André and Laffont, Jean-Jacques (1989) Existence of Spatial Equilibrium. Journal of Urban Economics, 25 (2). pp. 213-218.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1112


We prove the existence of a competitive equilibrium in a simple canonical model of spatial economics. We emphasize the single difficulty introduced by the use of a continuum of agents to convexify the fundamental locational nonconvexity: individual consumption bundles are not bounded above by the aggregate boundedness of initial resources.

Item Type: Article
Language: English
Date: March 1989
Refereed: Yes
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:56
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:1112
URI: http://publications.ut-capitole.fr/id/eprint/2637

Actions (login required)

View Item View Item